# SDR YENA2023021300156

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 03479
- Aircraft time: 55,464 hours, 19,472 cycles
- System (JASC): 2300 · Communications System
- Part: Cids
- Part number: Z014H000231B
- Part serial: 014H00002358
- Condition: Failed
- Location: 101rh
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1464, SJD-LAX. (AIRCRAFT PERFORMED AN AIR TURN ABCK TO SJD) ' SHORTLY AFTER TAKE OFF WE HAD A FWD AND AFT CARGO SMOKE DET FAULT INDICATION( CIDS SYSTEM - DIRECTOR (N703-UP) ); REMREP CIDS 2 DIRECTOR PER AMM 23-73-34. OPS CHECK NORMAL. THIS CLEARS MDDR 500792. MX-4 UPDATED. PLACARD REMOVED.'
